MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE DRILL; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE DRILL; ARTHROSCOPE
Model Number 4100135000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The device was found to be missing components during a service evaluation at the manufacturer facility.  there were no adverse consequences related to this event.

Brand Name
HUDSON/MODIFIED TRINKLE DRILL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9987199
Report Number0001811755-2020-00944
Device Sequence Number14563549
Product Code HRX
UDI-Device Identifier04546540068194
UDI-Public04546540068194
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4100135000
Device Catalogue Number4100135000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1